# SDR SIMA20161003005

- Difficulty date: October 3, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 28,664 hours, 24,299 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 81 CRACKED IN RADIUS BETWEEN STRINGER 1L AND 2L.  PERFORMED REPAIR OF FRAME 81 CRACKED IN RADIUS BETWEEN STRINGER 1L AND 2L IAW ERS-EM-53MR-2344.
